# SDR UALA2011011200178

- Difficulty date: January 11, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 72,218 hours, 20,940 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Disconnected
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E OF FLAP FAIRING OTBD OF LEFT ENG IS NO LONGER CONNECTED TO WING.  INSTALLED BOLTS.  FAIRING SECURE.
